# SDR 08FDEA03471

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53970868201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FRAME C 56 RT AT STRINGER P 22 RT.  REPAIR PERFORMED IAW R539-71112 AND INSTALLING A REPAIR T-PROFILE IAW.  RAS/EFW/9000062/2008 ISS C, APPROVED BY EA 6-5316-123030 A.
